# SDR EPUA201908198001

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N92JJ
- Make and model: Cessna 208B
- Aircraft serial: 208B1074
- Aircraft time: 10,683 hours, 18,517 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PILOT INDICATED THAT THE FUEL FLOW GAUGE READ ZERO DURING CLIMB AND CRUISE.  MAINTENANCE INSPECTED AIRCRAFT AND REPAIRED BROKEN INSULATION ON FUEL TRANSDUCER WIRING.  GROUND OPERATIONAL CHECK WAS SATISFACTORY.
